Differential and Integral Equations

The maximum principle for semicontinuous functions

Michael G. Crandall and Hitoshi Ishii

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 3, Number 6 (1990), 1001-1014.

First available in Project Euclid: 13 September 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35B50: Maximum principles
Secondary: 35J60: Nonlinear elliptic equations 35K55: Nonlinear parabolic equations 49L25: Viscosity solutions


Crandall, Michael G.; Ishii, Hitoshi. The maximum principle for semicontinuous functions. Differential Integral Equations 3 (1990), no. 6, 1001--1014. https://projecteuclid.org/euclid.die/1379101975

Export citation